# SDR 000222

- Difficulty date: November 5, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N260
- Make and model: Emb EMB-145
- Aircraft time: 8,460 hours, 5,925 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 LEAK TIGHTENED BOTH U CLAMPS AT THE LINE AND REPLACED BOTH UPPER AND LOWER BLEED O'RINGS IN CARGO COMPT
